# SDR JJBA20170325021

- Difficulty date: March 25, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 36,751 hours, 49,345 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Dented
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RUDDER RT SIDE. REPAIRED DAMAGED LOCATION - DENT CUT OUT, DOUBLER AND FILLER FITTED.
